MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G08957
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: k171999.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, a performer introducer leaked blood at the hub.The device was replaced to continue the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Additional event details have been requested.
 
Event or Problem Description
Additional information was received 08jun2021.The dilator was not in the sheath when the leak occurred.The device did not separate.No resistance was felt during insertion or removal of the device.
 
Additional Manufacturer Narrative
H3: device evaluated by mfg = other (81) - device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No new patient or event information since the last report was submitted.
 
Additional Manufacturer Narrative
Event summary: as reported, a performer introducer leaked blood at the hub.The device was replaced to continue the procedure.The dilator was not in the sheath when the leak occurred.The device did not separate.No resistance was felt during insertion or removal of the device.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Investigation ¿ evaluation: a visual inspection of the returned device was conducted.A document-based investigation was also performed including a review of complaint history, device history record, drawing, the instructions for use, manufacturing instructions, and quality control data.The customer returned a sheath and dilator to cook for investigation.Physical examination of the returned device showed the silicone valve was displaced within the check flo body.In response to this incident, cook completed a review of the device history record (dhr).The dhr for the lot had 1 reported non-conformances and the sub lot records had 0 non-conformances.Cook concluded that the recorded non-conformance was not related to this incident.A database search for complaints on the reported lot # found no additional complaints reported from the field.At this time, cook concluded that no nonconforming product from this lot exists in house or in the field.A review of complaint history records shows no other complaints associated with the complaint device lot.The instructions for use (ifu), provides the following information to the user related to the reported failure mode: sheath introduction: ¿upon removal from package, ensure the inner diameter (id) of the introducer is appropriate for the maximum diameter of the instrument or catheter to be introduced.¿ ¿using the side-arm of the valve, flush the introducer by filling the introducer assembly completely with heparinized saline.¿ how supplied: ¿upon removal from package, inspect the product to ensure no damage has occurred.¿ cook has concluded that component failure without manufacturing or design deficiency was determined.Per the quality engineering risk assessment, no further action is warranted.Cook medical will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key11665035
Report Number1820334-2021-01131
Device Sequence Number3127751
Product Code DYB
UDI-Device Identifier00827002089570
UDI-Public(01)00827002089570(17)230305(10)10323810
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2023
Device Model NumberG08957
Device Catalogue NumberRCFW-14.0-38-30-RB
Device Lot Number10323810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2021
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer06/08/2021
07/28/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date07/01/2021
07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1